Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had rashes and redness on breasts. Done partial hysterectomy. No history of breast cancer. What may be wrong?

I had a rash that came on over night on my upper right breast it was bright red it has been a week and has just about disappeared I went to the doctor today for my blood work results on my hormones I had a partial hysterectomy 4 years ago. and when I showed her the rash she examed me and it hurt when she touched she wants to see me again in two weeks I don't have any history of breast cancer in my family only colon cancer should I be concerned?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi rashness and redness cannot be sign of breast cancer .it think the rashes can be urticaria or tinea corporis.slight pain on touch only a sign of cancer.go for mammogram to rule out cancer.use atarax 25 mg at night.flucanazole weekly once and application of fintop ointment can cure the condition
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor